# SDR CA060529010

- Difficulty date: May 21, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,963 hours
- Engine: Pwa PW530A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Servo
- Part number: 991230512
- Condition: Malfunctioned
- Location: Brake Anti-Skid
- Part time: 4,017 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ANTI-SKID INOP ANNUNCIATOR ILLUMINATE THEN EXTINGUISH. ROLLOUT WAS UNEVENTFUL AND DUE LONG RUNWAY, NO BRAKE APPLICATION AT ALL BUT AT END OF RUNWAY RT TURN TO TAXIWAY, BRAKES WERE NON-RESPONSIVE BUT PEDALS WERE EXTREMELY HARD.  MX FOUND PRESS STILL LOCKED IN SYS FROM A/S SERVO "UPSTREAM" SEVERAL HOURS POST INCIDENT.  NO BRAKE PRESS AVAILABLE AT BRAKE UNITS. PWR BRAKE MOTOR NOT CYCLING AS USUAL DUE PRESS LOCK. EVEN WITH ANTI-SKID SWITCHED OFF, BRAKES WOULD NOT RETURN TO MANUAL, MASTER CYLINDER HYD BRAKE SYS AS PER SYS DESIGN.  PRESS DID BLEED OFF HOURS LATER AND SYS RETURNED TO NORM OPS W/O EXT ACTIONS. UNKNOWN WHY TEMP ANTI-SKID LITE DURING LANDING WHICH SEEMS TO HAVE CAUSED ENTIRE BRAKE SYSTEM
